# SDR SWIA201335139

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 33,221 hours, 22,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT SIDE SEAT TRACK FS457-00 TO 483.00, SEAT TRACK CORRODED.  C-CHECK REPLACED RT SIDE SEAT TRACK AT FS457.00 TO FS 483.00 IAW SRM & REO.
